# SDR HEEA078291

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,264 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 206064819005S
- Condition: Corroded
- Location: Crew Door
- Part time: 3,264 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR SKIN IS CORRODED.
